Some inverse problems for parabolic and elliptic differential-operator equations

Yu S. Éidel'man*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Necessary and sufficient conditions are established for the unique solvability of problems of determining an unknown right-hand side of a differential equation with an unbounded operator coefficient under an additional boundary condition.

Original languageEnglish
Pages (from-to)132-140
Number of pages9
JournalUkrainian Mathematical Journal
Volume45
Issue number1
StatePublished - Jan 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some inverse problems for parabolic and elliptic differential-operator equations'. Together they form a unique fingerprint.

Cite this